# SDR 2005UALA00313

- Difficulty date: April 7, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 40,444 hours, 14,833 cycles
- Engine: Pwa PW2037
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW ABORTED TAKEOFF AT APPROXIMATELY 105 KNOTS NECESSARY TO LOCK OUT LEFT HIGH STAGE VALVE.  PRIMARY CAUSE OF FAILURE WAS PRESSURE REGULATOR. REPLACED HIGH STAGE PILOT.
